# SDR SWAA2014070729644

- Difficulty date: June 29, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SUPPORT ANGLE CRACKED AT LEVEL OF RSS 530.  R & R ANGLE IAW SRM & DWG.
